# SDR HEEA072498

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,765 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 65013008
- Part serial: PHI5180002
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS.  FACEPLATE CAME OFF DURING REMOVAL OF INDICATOR. SENT TO MASCO FOR INSPECTION AND REPAIR.
